skin-hair-icon
My Half Lips Is Black
Sir I had taken five months ago Nimesulide and paracetamol Tablet And Ciprofloxacin Tablet. After one hour of taking the pill my lips and lips itching around begun! The hospital became close to him brought from pill itching but half my lips and lips are black on the skin around I put enough cream but I still tell a black lips cure only please! I yet Mometasoue Cream, Kojic Acid Cream, Clearz Max Cream.
82 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatosurgeon 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi. Greetings. Your history is not very clear. Probably you have had a fixed drug eruption in the past and now have post inflammatory hyperpigmentation. Kindly send your pictures on private follow up chat or see a dermatologist near you. It may not be possible to fully remove such pigmentation but can be reduced to variable extent. Hope this helps. Warm regards..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.